Journal of Differential Geometry

Compact conformally flat Riemannian manifolds

Shûkichi Tanno

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 8, Number 1 (1973), 71-74.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431480

Digital Object Identifier
doi:10.4310/jdg/1214431480

Mathematical Reviews number (MathSciNet)
MR0358626

Zentralblatt MATH identifier
0278.53033

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Tanno, Shûkichi. Compact conformally flat Riemannian manifolds. J. Differential Geom. 8 (1973), no. 1, 71--74. doi:10.4310/jdg/1214431480. https://projecteuclid.org/euclid.jdg/1214431480


Export citation